# SDR SWAA2025100620748

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 70,144 hours, 41,910 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT STRUT FAIRING STIFFENER HAS 4 EACH ELONGATED HOLES FORWARD SIDE. REAMED HOLES TO .328 AND INSTALLED OVERSIZED FATSENERS IAW EA 25-154-02693 REFERENCE TASK TTG8Q015HNDM.
